BibTeX record journals/complexity/LiLLW19

download as .bib file

@article{DBLP:journals/complexity/LiLLW19,
  author    = {Bowen Li and
               Jungang Lou and
               Yang Liu and
               Zhen Wang},
  title     = {Robust Invariant Set Analysis of Boolean Networks},
  journal   = {Complexity},
  volume    = {2019},
  pages     = {2731395:1--2731395:8},
  year      = {2019},
  url       = {https://doi.org/10.1155/2019/2731395},
  doi       = {10.1155/2019/2731395},
  timestamp = {Mon, 15 Apr 2019 17:08:26 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/complexity/LiLLW19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics